MathSciNet Relay Station
MathSciNet bibliographic data
MR1966521 13B22 (13F05 13F15)
Coykendall, Jim On the integral closure of a half-factorial domain. J. Pure Appl. Algebra 180 (2003), no. 1-2, 25–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement